Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 7123907, 6 pages
Research Article

A Subclass of Harmonic Functions Related to a Convolution Operator

1Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad Campus, Abbottabad, Pakistan
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 23 May 2016; Accepted 21 July 2016

Academic Editor: Wilfredo Urbina

Copyright © 2016 Saqib Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saqib Hussain, Akhter Rasheed, and Maslina Darus, “A Subclass of Harmonic Functions Related to a Convolution Operator,” Journal of Function Spaces, vol. 2016, Article ID 7123907, 6 pages, 2016. doi:10.1155/2016/7123907